# SDR SWAA2021122250937

- Difficulty date: December 6, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 07-186 FWD PIT FLOOR PANEL 120DF CORRODED ; / [01] DAMAGE FOUND OUT OF LIMITS DUE DAMAGE LENGTH IS MORE THAN 20 INCHES. IAW SRM 53-00-53-1A-1; FIG 202; [02] IDENTIFIED MATERIAL FOR PNL 120DF AS 2024 T3 -071 60W A TAG A3994 IAW 25-52-01-201-801;; [03] VERIFIED STEP 1 AND 2; [04] FABRICATED FLOOR PNL 120DF IAW AMM 25-52-01-839-001; [05] VERIFIED STEP 4; [06] VERIFIED STEP 4 AND OK TO TREAT AND PRIME; [07] TREATED AND PRIMED FL PNL 120DF IAW AMM 51-21-41-370-801 AMM 51-21-41-370-802 AND AMM 51-21-72-370-804; [08] VERIFIED. STEP 7; [09] COMPLIED WITH; [10] VERIFIED STEP 9; [11] VERIFIED STEP 9 AND AUDITED
